# SDR DALA2022122008238

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON WEB STA Y=217 - X=-11 WAS FOUND DURING REMOVAL OF GALLEY SUPPORT ON NRC 00361. (CPAX)( W1). SUMMARY OF NRC 00456: WEB STA Y=217 - X=-11 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2. PAR 4 FIG. 201. (LP #2545920)
